# SDR DALA2023030701668

- Difficulty date: March 5, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N936DU
- Make and model: Boeing 737-9
- Aircraft serial: 38304
- Aircraft time: 20,360 hours, 11,996 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2656865) DURING INSPECTION FOUND FWD CARGO COMPARTMENT FUS. STRUCTURE INTERCOSTAL HAS A CRACK AT RADIUS FWD END, BS.500A STR.26R. REMOVED FABRICATED NEW AND INSTALLED FWD CARGO INTERCOSTAL @ STA 500A STR 26 RIGHT IAW B737 SRM 51-40-02 AND 53-30-53-01.
